MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG CURL SONO; PERIPHERAL ANAESTHESIA CONDUCTION CATHETER

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG CURL SONO; PERIPHERAL ANAESTHESIA CONDUCTION CATHETER
Model Number 521188-34C
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.
 
Event or Problem Description
(b)(4).From initial reporter: (b)(6) clinic was given to a patient rectus sheet block on both sides after a gynecological surgery for pain management on (b)(6) 2017 with pajunk sonolong curl echo catheters purchased from mediq (b)(4).The procedure went smoothly.On (b)(6) 2017 catheters were removed from the upper abdomen.The nurse removed the second catheter without any problems, but in another catheter there seemed to be a resistance.When pulling the catheter, it really felt a resistance and mild pain in the upper abdomen, and pulling the catheter continued until the white catheter came out of the skin.From the inside of the catheter appeared a frustrated metal wire-like line that stretched and stretched until it broke.There was apparently the catheter's head in the patient because the black point on the tip was missing from the out coming catheter.There was also left an unknown number of steel helical coil in the patient.It was suspected that the catheter's head would have gone into node because the injection site was such that the catheter would not be able to stick to any structure.

Brand Name
SONOLONG CURL SONO
Common Device Name
PERIPHERAL ANAESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7163625
Report Number9611612-2018-00005
Device Sequence Number13919151
Product Code CAZ
UDI-Device Identifier14048223020385
UDI-Public14048223020385
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number521188-34C
Device Catalogue Number521188-34C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;